# SDR DHL2004804527

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Le Flap
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP L/E UPPER SKIN WORN, XF 226.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED-EDW27.5, DWG W27-R05 REV 1R.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  TRIMMED OUT DAMAGED PLATING IAW ED-EDW 27.5, DWG W27-R05.  FABRICATED SPLICE STRAP (AL 2024-T3 0.080) AND PLATING SEGMENT (AL 2024-T3 0.071) IAW ED EDW 27.5, DWG W27-R05.  CLEANED, TREATED AND PRIMED AREA AND PLATING SEGMENT INTERNAL PART AND SPLICE STRAP IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED SPLICE STRAP AND PLATING SEGMENT WITH NEW FASTENERS IAW DWG W27-R05, ED EDW 27.5, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
